A uniform distribution result for a billiard in a unit square

E. Alkan, T. V. Selvakumaran, A. Zaharescu

Research output: Contribution to journalArticle

Abstract

In this paper we establish a uniform distribution result for the time spent by a billiard particle in the unit square having vertices (0,0), (1,0), (1,1), (0,1), with small triangular pockets of size $\epsilon$ removed from its corners.

Original languageEnglish (US)
Pages (from-to)529-547
Number of pages19
JournalGlasgow Mathematical Journal
Volume47
Issue number3
DOIs
StatePublished - Sep 1 2005

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A uniform distribution result for a billiard in a unit square'. Together they form a unique fingerprint.

  • Cite this